Cymbalta and Nausea.....On the first day I took it???

Post your questions about BFS here

Moderators: JohnV, Arron, garym

Cymbalta and Nausea.....On the first day I took it???

Postby Kristen1975 on August 8th, 2006, 5:27 pm

The Dr took me off Wellbutrin and buspar and put me on Cymbalta for anxiety/depression (mainly anxiety!) once a day. I took one on the way home from the Dr's office and 3 hours later met a friend for lunch. About halfway through lunch I had to go to the bathroom to dry heave. Not to mention I couldn't eat what I ordered because the thought of putting it on my mouth made me ill. So I dry heave and then come out and tell her I need to go and I go home and throw up a few times. What is that all about? I never get sick on medicine!

Should I try taking it at night? I can't be having sickness all day long but don't want it through the night either. Does it tend to stop making you sick after a while?

Has this medicine helped you?
Kristen1975
New Member
New Member
 
Posts: 4
Joined: August 6th, 2006, 7:47 am

Cymbalta and Nausea.....On the first day I took it???

Sponsor

Sponsor
 

Return to Questions About BFS

Who is online

Users browsing this forum: Google Adsense [Bot] and 9 guests